# SDR REXA2017111601205

- Difficulty date: November 16, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 21,673 hours, 14,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT ROW 13 FLICKER.  REMOVED AND REPLACED THE BATTERY PACK NR 3 BS 705 IAW AMM 33-51-17,  33-51-17-000-801, AND 33-51-17-400-801. OPS CHECKED GOOD IAW AMM 33-51-17-710-801.
